# SDR HEEA084738

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Selector Knob
- Condition: Stiff
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMIT SELECTOR HARD TO TURN. FOUND TRANSMIT SELECTOR S1 HARD TO TURN AND SELECTOR KNOB LOOSE.  TIGHTENED SELECTOR KNOB AND LUBED TRANSMIT SELECTOR S1.  REPAIRED.  BENCH CHECK GOOD.
